CureZone   Log On   Join
Re: Intense crawling after taking Ivermectin?
 

Natural Cancer Remedies
Cancer-proof your body with little known immune boosters!



Heart Worms?
Hulda Clark Cleanses


Google Advertisement
OMG Me Too Views: 733
Published: 2 years ago
 
This is a reply to # 2,420,051

Re: Intense crawling after taking Ivermectin?


I have found that after taking killing antiparasitic meds (Moxi, FenBen) that there IS increased activity. I have come to believe that they have been threatened and are attempting to breed quickly. As I kill them over time, I have fewer and fewer vibrating/buzzing (mating call) parasites following dosing. Just now killing the last ones(hopefully) in my face (eyes, sinuses, facial and neck muscles) after completing some dental work (reducing infection sources). I can tell because the little skin tags are drying up and I have some puckering on my skin and almost no activity following dosing. Taking LOTS of collagen which is helping.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.734 sec, (1)